Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 169, NWS Wichita, KS

July 25, 2012Allen County, Woodson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 25, 2012, 7:09 PM CDT for Allen County, Woodson County, Kansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2012, 7:09 PM CDT (00:09 UTC)
Expired
Jul 25, 2012, 7:45 PM CDT
In force
36 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allen County, KS, Woodson County, KS

The radar

The Topeka radar (KTWX), 142 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
993 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
3081 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

596 
WUUS53 KICT 260009
SVRICT
KSC001-207-260045-
/O.NEW.KICT.SV.W.0169.120726T0009Z-120726T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
709 PM CDT WED JUL 25 2012

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ALLEN COUNTY IN SOUTHEAST KANSAS...
  EASTERN WOODSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 745 PM CDT

* AT 704 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YATES
  CENTER...AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
           BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  NEOSHO FALLS...HUMBOLDT AND PETROLIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3774 9559 3773 9560 3774 9580 3803 9579
      3805 9543 3773 9542
TIME...MOT...LOC 0009Z 263DEG 24KT 3785 9563

HAIL...<.75IN
WIND...60 MPH

$$

LAUGEMAN
2 follow-up statements
815 
WWUS53 KICT 260019
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
719 PM CDT WED JUL 25 2012

KSC001-207-260045-
/O.CON.KICT.SV.W.0169.000000T0000Z-120726T0045Z/
ALLEN KS-WOODSON KS-
719 PM CDT WED JUL 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WOODSON AND WESTERN ALLEN COUNTIES UNTIL 745 PM CDT...

AT 717 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF HUMBOLDT...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
NEOSHO FALLS...HUMBOLDT AND PETROLIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3774 9559 3773 9560 3774 9575 3803 9575
      3805 9549 3804 9544 3803 9543 3773 9542
TIME...MOT...LOC 0019Z 263DEG 24KT 3786 9555

HAIL...0.75IN
WIND...60 MPH

$$

LAUGEMAN
422 
WWUS53 KICT 260044
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT WED JUL 25 2012

KSC001-207-260055-
/O.EXP.KICT.SV.W.0169.000000T0000Z-120726T0045Z/
ALLEN KS-WOODSON KS-
744 PM CDT WED JUL 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WOODSON AND WESTERN
ALLEN COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3774 9559 3773 9560 3774 9575 3803 9575
      3805 9549 3804 9544 3803 9543 3773 9542
TIME...MOT...LOC 0045Z 263DEG 24KT 3788 9533

$$

LAUGEMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 6:51 PM CDT, 18 minutes earlier.

Area forecast discussion, Jul 25, 6:51 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
651 PM CDT WED JUL 25 2012

.AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE
REGION EARLY THIS EVENING...AS STRONG AFTERNOON HEATING AND AN
UNCAPPED AIRMASS HAS LED TO WIDESPREAD TSRA DEVELOPMENT. EXPECT MOST
OF THE STORM DEVELOPMENT SOUTH OF A COLD FRONTAL BOUNDARY TO BE
DIURNALLY DRIVEN...WITH THE EXCEPTION BEING ALONG THE WEAK COLD
FRONT LOCATED ACROSS CEN KS JUST TO THE NW OF KRSL AND KHYS.

EXPECT WIDELY SCATTERED CONVECTION ALONG THE COLD FRONT TO CONTINUE
FOR A GOOD PORTION OF THE OVERNIGHT HOURS...AS THIS BOUNDARY SAGS
SLOWLY SOUTHWARD TOWARDS CENTRAL KANSAS LATE THIS EVENING AND
OVERNIGHT. THE BOUNDARY WILL MAKE SLOW PROGRESS SOUTHEAST
OVERNIGHT...SO WILL CARRY VCTS FOR MOST OF THE TAF SITES IN
CENTRAL/SOUTH CENTRAL KANSAS LATE TONIGHT INTO EARLY ON THU.

THE FRONT WILL MOVE INTO SOUTH CENTRAL KANSAS THURSDAY
MORNING/AFTERNOON. WHICH MAY LEAD TO ANOTHER ROUND OFT TSRA
DEVELOPMENT ALONG OR JUST EAST OF THE KS TURNPIKE FOR THU AFTERNOON.
SO WILL PLACE VCTS IN THE KICT/KCNU TAFS FOR THU AFTN FOR THIS
CHANCE.

KETCHAM

&&

.PREV DISCUSSION... /ISSUED 305 PM CDT WED JUL 25 2012/

DISCUSSION...

MAIN FORECAST CONCERN WILL BE STORM CHANCES THIS EVENING THROUGH
THURSDAY.

SYNOPSIS:
WATER VAPOR IMAGERY IS SHOWING A STRONG SHORTWAVE OVER SOUTHWEST
MANITOBA WITH SOME ADDITIONAL ENERGY OVER THE NORTHERN ROCKIES.
WATER VAPOR IMAGERY IS ALSO SHOWING A VERY WEAK PIECE OF ENERGY THAT
LIFTED OUT OF NW TX WHICH IS PROVIDING SOME ACCUS AND LIGHT RETURNS
OVER SOUTH CENTRAL KS. AT THE SURFACE THE WEAK COLD FRONT
STRETCHES FROM NORTH OF OMAHA TO NORTH OF GARDEN CITY AND IS
CONTINUING TO SLOWLY PUSH SOUTH.

TONIGHT-THU:
HOW WIDESPREAD THE CONVECTION IS ALONG THE FRONT THIS EVENING
REMAINS THE MAIN QUESTION. CONFIDENCE STILL REMAINS HIGH THAT STORMS
WILL DEVELOPING ALONG THIS BOUNDARY EARLY THIS EVENING WITH THE
INITIAL DEVELOPMENT OVER W-NW KS. FEEL A BIT MORE CONFIDENT NOW THAT
THIS ACTIVITY WILL MAINTAIN SOME COVERAGE AFTER DARK GIVEN THE
AMOUNT OF ACCUS THAT IS CURRENTLY OUT THERE INDICATING MINIMAL
ELEVATED CAPPING IN PLACE...WHICH THE NAM HAS BEEN SHOWING THE LAST
FEW RUNS. THEREFORE WILL MAINTAIN AT LEAST CHANCE POPS OVER MOST OF
THE FORECAST AREA INTO THU MORNING.

MODELS HAVE STAYED CONSISTENT WITH THE FRONT STRETCHING THROUGH SE
KS BY THU AFTERNOON WITH THIS FEATURE AGAIN BEING THE FOCUS FOR
CONVECTION. GIVEN SOME BETTER LOW LEVEL MOISTURE OVER SE KS ALONG
WITH SOME DEEP LAYER SHEAR...SHOULD SEE A STRONG OR SEVERE STORM
ALONG THE FRONT TOMORROW AFTERNOON. EVEN THOUGH THIS FRONT WILL
PROVIDE SOME MINOR RELIEF FROM THE HEAT...TEMPS WILL STILL BE WELL
ABOVE NORMAL.

FRI-WED:
WE WON'T WAIT LONG TO GET BACK INTO THE EXCESSIVE HEAT THROUGH THESE
EXTENDED PERIODS.

BY 00Z SAT THE UPPER TROUGH WILL EXTENDING THROUGH THE OHIO VALLEY
WITH THE SURFACE FRONT DOWN SOUTH OF THE RED RIVER. BOTH THE GFS AND
ECMWF AGREE ON BUILDING THE UPPER RIDGE BACK-IN OVER THE SOUTHERN
PLAINS FOR THE WEEKEND. THE POSITION OF THIS HIGH WILL REALLY ALLOW
THE SUMMER MONSOON TO GET CRANKED UP OVER THE DESERT SW INTO THE
ROCKIES. SOME OF THIS MOISTURE/ENERGY MAY TRY TO SNEAK INTO NW KS
LATER IN THE WEEKEND INTO NEXT WEEK...BUT WILL LEAVE DRY FOR NOW.
BOTH MEDIUM RANGE MODELS ARE ALSO STILL FORECASTING A GRADUAL
INCREASE IN 850MB TEMPS WHICH WILL RESULT IN THE EXCESSIVE HEAT
CONTINUING INTO MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    76  98  74 101 /  30  30  10  10
HUTCHINSON      75  97  72 101 /  40  20  10  10
NEWTON          75  96  73 101 /  40  30  10  10
ELDORADO        76  97  74 100 /  30  30  10  10
WINFIELD-KWLD   78  99  74 101 /  20  30  20  10
RUSSELL         70  99  70 101 /  40  10  10   0
GREAT BEND      72  99  71 101 /  40  10  10   0
SALINA          74  98  73 101 /  40  20  10  10
MCPHERSON       74  97  73 101 /  40  20  10  10
COFFEYVILLE     79  99  74 102 /  20  50  20  10
CHANUTE         77  95  73 100 /  30  40  10  10
IOLA            77  95  73  99 /  30  40  10  10
PARSONS-KPPF    78  97  73 101 /  20  50  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ032-033-047>053-
067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Jul 25, 7:09 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
709 PM CDT WED JUL 25 2012

KSZ032-033-047>053-067>072-082-083-091>096-098>100-270015-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
709 PM CDT WED JUL 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL AFFECT MOST OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS LATE THIS EVENING WITH STORM
COVERAGE INCREASING OVERNIGHT ACROSS CENTRAL KANSAS AS A WEAK COLD
FRONT APPROACHES FROM THE NORTHWEST. THE STRONGER STORMS OVER
CENTRAL KANSAS THIS EVENING AND OVERNIGHT WILL BE CAPABLE OF
PRODUCING WINDS AROUND 60 MPH.

VERY HIGH GRASSLAND FIRE DANGER IS LIKELY LATE THIS
EVENING...GENERALLY WEST OF INTERSTATE 135.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BY THURSDAY AFTERNOON THE WEAK COLD FRONT WILL BE SITUATED
THROUGH SOUTHEAST KANSAS WITH SCATTERED STRONG TO MARGINALLY
SEVERE STORMS EXPECTED TO DEVELOP ALONG IT.

EVEN THOUGH TEMPERATURES ARE EXPECTED TO COOL A FEW DEGREES
THURSDAY...HEAT INDICES SHOULD ONCE AGAIN WARM BACK INTO THE 100 TO
105 DEGREE RANGE FOR FRIDAY INTO THE WEEKEND WITH EVEN HOTTER
CONDITIONS POSSIBLE FOR THE START OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT DUE TO THE
EXPECTED ISOLATED NATURE OF SEVERE STORM CHANCES.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

BILLINGS/LAWSON/KETCHAM

In the hours before

Special weather statement, Jul 25, 6:15 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
615 PM CDT WED JUL 25 2012

KSZ049-252345-
SALINE-
615 PM CDT WED JUL 25 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SALINE COUNTY...

AT 612 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR ASSARIA...OR 10 MILES SOUTH OF SALINA...AND MOVING NORTHEAST AT
10 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3872 9736 3861 9755 3861 9781 3885 9762
TIME...MOT...LOC 2316Z 230DEG 11KT 3868 9765

MCGUIRE
Special weather statement, Jul 25, 6:19 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
619 PM CDT WED JUL 25 2012

KSZ069-093-252345-
BUTLER-COWLEY-
619 PM CDT WED JUL 25 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BUTLER AND COWLEY COUNTIES...

AT 616 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ATLANTA...OR 17 MILES NORTHEAST OF
WINFIELD...AND MOVING NORTHEAST AT 25 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

&&

LAT...LON 3747 9684 3764 9653 3735 9653 3735 9654
      3729 9676
TIME...MOT...LOC 2319Z 245DEG 23KT 3741 9669

LAUGEMAN
Special weather statement, Jul 25, 6:36 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
636 PM CDT WED JUL 25 2012

KSZ071-260000-
WOODSON-
636 PM CDT WED JUL 25 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WOODSON COUNTY...

AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF YATES CENTER...OR NEAR
YATES CENTER...AND MOVING NORTHEAST AT 25 MPH.

WINDS 40-50 MPH ARE POSSIBLE WITH THIS STORM.

&&

LAT...LON 3782 9552 3774 9552 3773 9560 3773 9595
      3804 9596 3804 9552 3784 9552 3783 9551
TIME...MOT...LOC 2336Z 243DEG 22KT 3783 9581

LAUGEMAN
Special weather statement, Jul 25, 6:43 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
643 PM CDT WED JUL 25 2012

KSZ032-260030-
RUSSELL-
643 PM CDT WED JUL 25 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RUSSELL COUNTY...

AT 638 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS NORTHWEST OF PARADISE...MOVING EAST AT 10 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3905 9904 3913 9904 3914 9903 3914 9878
      3904 9874 3899 9905 3905 9905
TIME...MOT...LOC 2343Z 252DEG 10KT 3909 9902

MCGUIRE
Local storm report, Jul 25, 6:47 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
647 PM CDT WED JUL 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     WILDFIRE         2 S LITTLE RIVER        38.37N 98.01W
07/25/2012                   RICE               KS   EMERGENCY MNGR

            LARGE FIRE SOUTH OF LITTLE RIVER WHICH HAS IMPACTED A FEW
            HOMES AND A BARN.

&&

RBL
Special weather statement, Jul 25, 7:07 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
707 PM CDT WED JUL 25 2012

KSZ071-072-260030-
ALLEN-WOODSON-
707 PM CDT WED JUL 25 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ALLEN AND WOODSON COUNTIES...

AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF YATES CENTER...AND MOVING
EAST AT 30 MPH.

WINDS 40-50 MPH ARE POSSIBLE WITH THIS STORM.

&&

LAT...LON 3773 9577 3804 9577 3805 9547 3804 9538
      3773 9538
TIME...MOT...LOC 0007Z 262DEG 27KT 3784 9562

LAUGEMAN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:07 PM CDTSpecial Weather StatementICTWoodson23 min
Jul 25, 7:29 PM CDTSpecial Weather StatementICTAllen31 min
Jul 25, 8:01 PM CDTSpecial Weather StatementICTSaline44 min
Jul 25, 8:38 PM CDTSpecial Weather StatementICTEllsworth37 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.